# SDR SWAA2022052602168

- Difficulty date: May 2, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 19,680 hours, 9,210 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Part number: 142NW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD PANEL IS CRACKED 142NW / [01] REMOVED AND REPLACED PANEL WITH NEW REPLACEMENT PANEL PER AMM 25-52-06.;[02] INSPECTED WORK PERFORMED.
